# SDR QXEA9500410

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31168
- Make and model: Swrngn SA227AC
- Aircraft serial: AC599
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX - GEAR WARNING HORN SOUNDED WHEN FLAPS WERE SELECTED TO FULL FROM HALF.  GEAR WAS DOWN AND LOCKED.  GEAR WARNING CIRCUIT BREAKER PULLED.  AIRCRAFT LANDED WITHOUT FURTHER PROBLEM.  CIRCUIT BREAKER WAS RESET AFTER THE AIRCRAFT WAS PARKED AND HORN DID NOT SOUND.  RIGHT MAIN GEAR DOWN POSITION SWITCH WAS REPLACED AND ADJUSTED I/A/W MAINT. MANUAL.  GEAR OPS CHECKED GOOD ON GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.
